# SDR SWIA2020060950925

- Difficulty date: April 27, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 39,794 hours, 34,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FUSELAGE APPROXIMATELY AT 7 O'CLOCK POSITION. BETWEEN FS364.00 & FS379.00. DENT LOCATED BELOW AND SLIGHTLY AFT OF FWD POTABLE WATER SERVICE PANEL. DENT MEASURES 2.5" W X 2.5" L WITH A MAXIMUM DEPTH OF 0.078" AT THE DEEPEST POINT.  W/D = 32.05. REQUIRED TO BE GREATER THAN 25. PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES.  (C-CHECK) RO 4/27/2020 PERFORMED HAND DRESS BACK OF SKIN DENT LOCATED BETWEEN FS 364.00 AND FS 379.00, AFTER REFORMED TO ORIGINAL CONTOUR NOTICED TO HAVE OIL CANNING EFECT, THEREFORE FOUND TO BE OUT OF LIMITS. REF; RE0. PERFORMED SKIN AND PLATING.  PRESSURE CHECKS GOOD AT THIS TIME.
